Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The sharp constant in the Hardy-Sobolev-Maz'ya inequality in the three dimensional upper half-space
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2008 (English)In: Mathematical Research Letters, ISSN 1073-2780, E-ISSN 1945-001X, Vol. 15, no 4, 613-622 p.Article in journal (Refereed) Published
Abstract [en]

It is shown that the sharp constant in the Hardy-Sobolev-Maz'ya inequality on the upper half space H-3 subset of R-3 is given by the Sobolev constant. This is achieved by a duality argument relating the problem to a Hardy-Littlewood-Sobolev type inequality whose sharp constant is determined as well.

Place, publisher, year, edition, pages
2008. Vol. 15, no 4, 613-622 p.
Keyword [en]
FUNCTIONALS
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-33082ISI: 000259558600001Scopus ID: 2-s2.0-53549091892OAI: oai:DiVA.org:kth-33082DiVA: diva2:418995
Note
QC 20110525Available from: 2011-05-25 Created: 2011-04-28 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Scopus

Search in DiVA

By author/editor
Frank, Rupert L.
By organisation
Mathematics (Div.)
In the same journal
Mathematical Research Letters
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 43 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf